i need to know bad after i took it i got dierea right away
Hi 1aspen234 The best you can do is call the Doctor and let them know i check 2 different sites and both do not list Diarrhea as a side effect but not to worry just because its not there does not mean it could not be the medication we are all differt but there are very little stomach or anything like that effect..But might be a good idea to talk to the doctor and see if they well change it and see if you have any troubles But as far as most people it list very little side effects of this nature..Good luck and give your doctor a call...
- Cetirizine Information for Consumers
- Cetirizine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cetirizine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2009 • 1 answer
Posted 16 Jul 2011 • 1 answer
Posted 26 Feb 2012 • 1 answer
Posted 8 Jan 2014 • 1 answer
Posted 28 Aug 2018 • 2 answers